# SDR HAI00000046

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6220 · Main Rotor Head
- Part: Support
- Part number: 204011404125
- Condition: Mis Mfg
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ONE SET OF GIMBAL RING ATTACHMENT TANGS ARE DISPLACED OR POSITION TOO CLOSE TOGETHER NOT ALLOWING INSERTION OF BEARING BETWEEN TANGS AND BUSHINGS WITHOUT EXCESSIVE FORCE OR STRESSING TANGS APART, DEFECT WAS NOTED ON INITIAL RECEIPT OF PART INTO STOCK. REPLACED WITH CSF STOCK.
